# SDR AALA201909039031

- Difficulty date: September 1, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,962 hours, 32,107 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 26,497 hours, 13,611 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shaft
- Part number: 1217624
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT AIR RETURNED TO CLT ON ACCOUNT OF NUMBER TWO ENGINE COMPRESSOR STALL. EMERGENCY WAS DECLARED. CREW REPORTS THEY WERE NOT AWARE THEY HAD A COMPRESSOR STALL, TOWER CALLED CREW TO LET THEM KNOW THERE WERE FLAMES COMING FROM THE TAILPIPE, MECHANICS ON THE GROUND HEARD MULTIPLE COMPRESSOR STALLS. MAINTENANCE FOUND THE LOWER VBV'S IN THE OPEN POSITION AND A BROKEN FLEX SHAFT. THE UPPER VBV'S WERE IN THE CLOSED POSITION. MAINTENANCE REMOVED AND REPLACED ALL SLAVE BLEED VALVES , MASTER BALLSRCEW ACT ASSY, BLEED VALVE STOP MECHANISM , ALL FLEX SHAFTS AND BLEED VALVE GEAR MOTOR ASSEMBLY. ACCOMPLISHED E2 POWER ASSURANCE CHECK IAW JOB CARD 26L40072006 SPECIAL BORESCOPE INSPECTION. (SEE SDR # AALA201909029005, AALA201909039032, AALA201909039033)
